Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    CALBEK is offline New Member
    Join Date
    Oct 2003
    Posts
    2

    A Serious Q For A Honest Ansewr

    Hi Guys can anyone tell me in hear if they have had or still got gyno and still used steriods , if so cause the rest of your body grew did it make the gyno look less or did it make it worse ? thanks !!

  2. #2
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    Quote Originally Posted by CALBEK
    Hi Guys can anyone tell me in hear if they have had or still got gyno and still used steriods, if so cause the rest of your body grew did it make the gyno look less or did it make it worse ? thanks !!
    ????

  3. #3
    WiLLpOwEr's Avatar
    WiLLpOwEr is offline Member
    Join Date
    May 2003
    Location
    Living my life to the fullest!
    Posts
    553

  4. #4
    BigMike J's Avatar
    BigMike J is offline Anabolic Member
    Join Date
    Apr 2002
    Location
    USA
    Posts
    3,511
    Does it matter?

  5. #5
    longhornDr's Avatar
    longhornDr is offline Member
    Join Date
    Feb 2003
    Location
    Galveston Texas
    Posts
    528
    I think he is asking if lowering his bodyfat will reduce the appearance of gyno?

    Of course it will unless you have very advanced gynecomastia .

  6. #6
    CALBEK is offline New Member
    Join Date
    Oct 2003
    Posts
    2
    also what i am asking is has anyone in hear who has had gyno and used steriods found that it has helped them instead on makeing it worse

  7. #7
    WiLLpOwEr's Avatar
    WiLLpOwEr is offline Member
    Join Date
    May 2003
    Location
    Living my life to the fullest!
    Posts
    553
    Are you saying that you have gyno right now..and you want to know if continuing to use steriods will make it better?

    No, it will not make it better.
    Depending on what stage of gyno you have, you need to start taking Nolvadex immediately. Run 40mg every day for a week, and see if you start to notice a difference. If you do, continue using the Nolvadex for three more weeks at 20mg every day. That should handle any gyno that you have.

    But if you have gyno in its later stages, than I'm afraid that you will have to get surgery.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •